RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1898, Volume 9, Issue 5, Pages 435–446 (Mi izv4620)  

Sur les racines de l'équation $e^{x^2}\dfrac{d^me^{-x^2}}{dx^m}=0$

André Markoff


Full text: PDF file (1680 kB)

Bibliographic databases:
Language:

Citation: André Markoff, “Sur les racines de l'équation $e^{x^2}\dfrac{d^me^{-x^2}}{dx^m}=0$”, Bulletin de l'Académie Impériale des Sciences, 9:5 (1898), 435–446

Citation in format AMSBIB
\Bibitem{Mar98}
\by Andr\'e~Markoff
\paper Sur les racines de l'\'equation $e^{x^2}\dfrac{d^me^{-x^2}}{dx^m}=0$
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1898
\vol 9
\issue 5
\pages 435--446
\mathnet{http://mi.mathnet.ru/izv4620}
\zmath{https://zbmath.org/?q=an:29.0188.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv4620
  • http://mi.mathnet.ru/eng/izv/v9/i5/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:81
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019